# SDR USAA2015012000021

- Difficulty date: January 19, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 42,573 hours, 25,174 cycles
- Engine: Cfmint CFM565B6P
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 7244002
- Part serial: YA0068109
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 39,934 hours, 17,401 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED FOR NR 2 ENG FAILURE DESCENDING OUT OF APPROX 2500.  MULTIPLE FAILURES & MULTIPLE INDICATIONS.  ENG STALL & FUEL HIGH PRESS FAILURE.  RETURNED TO NORMAL AFTER 5TH OR 6TH RESTART.  REPLACED THE NR 2 ENG FUEL PUMP IAW AMM 73-11-10.  CROSS REFERENCE 2015012000012.
